Chinese journal of mathematics. : Chung-kuo shu hsüeh tsa chih.

Bibliographic Details
New Title:Taiwanese journal of mathematics
Corporate Authors: Zhonghua Minguo shu xue hui
Shu xue yan jiu zhong xin
Language:English
French
Language and/or Writing System:
English or French.
Published: [Taipei] : Mathematical Society of the Republic of China [and] Mathematics Research Center
Subjects:
Genre:
Physical Description:24 volumes ; 27 cm
Variant Title:
Chung-kuo shu hsüeh tsa chih. [Parallel title]
Format: Journal

System Under Maintenance

Our Library Management System is currently under maintenance.

Holdings and item availability information is currently unavailable. Please accept our apologies for any inconvenience this may cause and contact us for further assistance:

Please contact Reference and Discovery Services via their Contact Form or call them directly at: 517-353-8700 for assistance.

Numbering Peculiarities

Vol. 3, no. 2 never published.